MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR TT AUGMENTED 360; SMR TT AUGMENTED 360 BASEPLATE S-R 19°X

LIMACORPORATE S.P.A. SMR TT AUGMENTED 360; SMR TT AUGMENTED 360 BASEPLATE S-R 19°X
Model Number 1375.15.569
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A shoulder revision surgery was performed on (b)(6) 2026.The metal back tt aug.360 baseplate #s-r 19°x (product code: 1375.15.569 - lot: unknown) become loose due to a fracture of the glenoid.The list of devices involved during revision: tt aug.360 baseplate #s-r 19°x (product code: 1375.15.569 - lot: unknown) - sold in us, smr glenoid peg tt small-r #m (product code: 1375.14.652 - lot: unknown) - sold in us, bone screw ø6,5 h.20mm (product code: 8420.15.010 - lot: unknown) - sold in us, bone screw ø6,5 h.25mm (product code: 8420.15.020 - lot: unknown) - sold in us.Event occurred in austria.
 
Additional Manufacturer Narrative
No review of manufacturing records for complained parts can be performed either since lot number of involved device tt aug.360 baseplate #s-r 19°x (product code: 1375.15.569 is unknown.

Brand Name
SMR TT AUGMENTED 360
Common Device Name
SMR TT AUGMENTED 360 BASEPLATE S-R 19°X
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25297975
Report Number3008021110-2026-00237
Device Sequence Number15776563
Product Code PHX
UDI-Device Identifier08033390180047
UDI-Public08033390180047
Combination Product (Y/N)N
PMA/510(K) Number
K200171
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.569
Device Catalogue Number1375.15.569
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown